# SDR ASOA2014071810911

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,720 hours, 10,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT UPPER & LOWER AND RT FWD UPPER & LOWER EMERGENCY LIGHTS AT OVERWING EXITS ARE INOPERATIVE.  CONNECTED CONNECTORS FOR EMERGENCY EXIT LIGHTS IAW ESPM 20-26-04.  PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHTS IAW ANN 33-51-00-710-802.
